Shape optimization in three-dimensional contact problems with Coulomb friction

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/71300

Show full item record


Title: Shape optimization in three-dimensional contact problems with Coulomb friction
Author: Beremlijski, Petr
Haslinger, Jaroslav
Kočvara, Michal
Kučera, Radek
Outrata, Jiří Vladimír
Date issue: 2009
Citation: SIAM journal on optimization. 2009, vol. 20, issue 1, p. 416-444.
URI: http://hdl.handle.net/10084/71300
ISSN: 1052-6234
1095-7189
DOI: 10.1137/080714427
URI: http://dx.doi.org/10.1137/080714427
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics